MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-01
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was unable to achieve 100 watts of energy.It was noted that the device has an energy device delivery output failure.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
The console device was not returned to the service center but was serviced on-site at the customer's facility by a field service engineer (fse).The fse confirmed the reported issue of the device low power.The device was checked thoroughly.A burnt spot was observed on the 550 fiber, so it was recommended to use a new fiber.A burnt spot was also found on the high resonator (hr) mirror in the third cavity, which was replaced.Alignment was performed, and the laser was fired at various settings with no errors observed.The self-test passed successfully.All service parameters were checked and found to be within specification.The instrument is now working fine.After the fse replaced the hr mirror, the issue was resolved, and the unit was back within specification.As a result, the console is now functioning as intended.The malfunction found could have affected the device performance, leading to the event experienced by the customer.The device history record (dhr) and service history record (shr) indicate that this p120 was installed on 12 january 2015, and this event occurred over 10 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues found.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23155925
Report Number2124215-2025-66449
Device Sequence Number10180344
Product Code GEX
UDI-Device Identifier07290109146195
UDI-Public(01)07290109146195(11)101104(10)328
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-01
Device Catalogue Number0638-803-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/12/2025
Date Device Manufactured11/04/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown